MathSciNet Relay Station
MathSciNet bibliographic data
MR2380077 (2009a:62373) 62M10 (60J27 60J80)
Györfi, László; Ispány, Márton; Pap, Gyula; Varga, Katalin Poisson limit of an inhomogeneous nearly critical ${\rm INAR}(1)$ model. Acta Sci. Math. (Szeged) 73 (2007), no. 3-4, 789–815.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement